# SDR UIEA2015092700555

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 9,053 hours, 1,750 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60KTS DUE TO CONFIG SPOILER EICAS WARNING.  CUT OUT INSPECTION OF SPOILERS & CARRIED OUT OPERATIONS CHECK OF SPOILERS IAW AMM 27-61-00-715-001 & ALL SATISFACTORY.
